# SDR DHL2003604767

- Difficulty date: June 12, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Tail Cone
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EXTERNAL SKIN SHOWS INTERIM REPAIR AND SEVERAL CORROSION SPOTS BETWEEN STA.1916.000 AND STA.1951.000.  PERFORMED MAJOR REPAIR IAW EODHL-030565, ED-3394. REMOVED FASTENERS AND INTERIM REPAIRS. REMOVED CORROSION.   FOUND OUT OF LIMITS. TRIMMED OUT THE DAMAGED SKIN SEGMENT IAW EODHL-030565, ED3394. CLEANED, TREATED AND PRIMED AREA. FABRICATED A NEW SKIN SEGMENT (2024-T3 AL0.032), TWO DOUBLER SPLICES (2024-T3 AL0.040.   CLEANED, TREATED AND PRIMED THE NEW SKIN SEGMENT AND DOUBLER SPLICES.   APPLIED PRC SEALANT ON FAYING SURFACES. INSTALLED NEW SKIN SEGMENT AND DOUBLER SPLICES ON TAIL CONE EXTERNAL SKIN (BETWEEN STA.1916.000 - 1951.000) USING NEW FASTENERS.
